# SDR DHL200578228

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP L/E IB AT WBL 314 HAS 2 GOUGES IN REPAIR DOUBLER SURFACE.  REMOVED DOUBLER IAW B727 SRM 51-30-2 FABRICATED NEW DOUBLER USING 2024T3 .063 PO NR 9001978 DIM 7 1/2" BY 3 1/2" IAW B727 SRM 57-50-2 FIG 3 AND 57-30-4 FIG 1.  ALODINE AND PRIMED PART AND DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-2 FIG 3 AND 57-50-4 FIG 1.
